MathSciNet Relay Station
MathSciNet bibliographic data
MR744937 (85e:11005) 11A07
Rotkiewicz, A. On the congruence $2\sp{n-2}\equiv 1({\rm mod\,}n)$. Math. Comp. 43 (1984), no. 167, 271–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement